# SDR UIEA2013032900158

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 1,124 hours, 184 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 63E401
- Condition: Failed
- Location: Left Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE EICAS MESSAGE.  R & R IDG PNEUMATIC SHUTOFF VALVE FILTER IAW AMM 24-11-07, OPS CHECKED GOOD.
